# SDR AALA202111181080

- Difficulty date: November 17, 2021
- Submitted: November 18, 2021
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A300*
- Aircraft serial: 6027
- Aircraft time: 24,638 hours, 9,572 cycles
- Engine: Iae V2533A5
- Engine time: 40,981 hours, 14,835 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Engine
- Part number: V2533A5
- Part serial: V15060
- Condition: Fault Message
- Location: Zone 400 - Nac/P
- Part time: 40,981 hours, 14,835 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

1 HOUR IN CRUISE AMBER ENGINE 1 OIL LOW PRESSURE ECAM. MESSAGE.  #1 ENGINE WAS 14 PSI AND  #2 ENGINE WAS 248 PS.I EACM MESSAGE CLEARED ITSELF DURING DECENT. SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
